| Model Number |
W3DR01 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable pulse generator (ipg) had an electrical reset.The ipg remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated a software error.Analysis of the device memory indicated that the atrial and ventricular rate histogram data was missing/invalid.Analysis of the device memory indicated the battery measurement was not available.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that reprogramming was scheduled.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated a power on reset occurred.If information is provided in the future, a supplemental report will be issued.